# SDR EGRR2009090883077

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: General aviation
- Aircraft: N152AE
- Make and model: Skrsky S76C
- Aircraft serial: 760714
- Aircraft time: 259 hours, 490 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 7610308012104
- Condition: Missing
- Location: Main Rotor
- Part time: 259 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MUD AROUND STATIONARY SCISSORS ASSEMBLY. AFTER FURTHER INSPECTION REMOVED SCISSORS AND FOUND BUSHINGS IN LOWER LINK (P/N 76104-08042-101) MISSING. INSTALLED NEW STATIONARY SCISSORS ASSEMBLY P/N  76104-08040-042 S/N B168-00072.
